|what happened to my boyfriend
Apr 28, 2012
Hello we are a gay couple my boyfriend just started his meds 8 days ago he is taking atripla we expected some side effects but wasn't prepaired for his groing agression he doesn't see it but I do he is lime a totally different person and it seems it all focased twords me l love him and want to make our relationship work but I don't know .what happened hs fefuses to talk to me about it and last nite was the worst I thought he waz going to hit me when I woke him up to have him take his med.is this going to be our lives or will it get better I miss my leroy I fell in love with can anyone help me
| Response from Dr. Henry
First several weeks on Atripla (usually due to the efavirenz) can be a wild ride for some patients regarding brain/central nervous system and sometimes psychiatric side effects. I would encourage him to discuss with his HIV Provider-perhaps ask permission to accompany him to his next appointment to have a discussion with his HIV doc. For most patients the very annoying side effects of efavirenz decrease over first 2-4 weeks but an unfortunate minority (? 5% or so) can have persistent annoying problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Life Expectancy Of Hiv Positive People
- Life Span Of Hiv Positive Person
- What Is Sensory Motor Neuropathy?
- If You Have Chlamydia And Gonorrhea Are You Going To Get Hiv?
- Can You Can Become Infected With Hiv From Casual Contact Sharing Eating Utensils Or Drinking Glasses?
- Routine Blood Work That Signals Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.